# SDR VNAA2017091411101

- Difficulty date: September 14, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 7,482 hours, 6,890 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED A BURNING ODOR IN THE COCKIT ON PUSHBACK AFTER LT ENGINE START.  MAINTENANCE OPS CHECKED THE AIR CONDITIONING SYSTEM WITH BOTH ENGINES AND THE APU, NO ISSUES NOTED.
